# SDR GTIA2023082837445

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 21,655 hours, 9,358 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

SMELL IN COCKPIT AFTER T/O-ISOLATED PACKS, FOUND PACK 1 TO BE CONTAMINATED. PERFORMED 'M' PROC. UTILIZING AEROTRACER, NO ODORS OBSERVED. REF. TSM 05-50-00-810-831A
